I start to feel really funny, like hot flashes for an hour and a little nauseated and really tired. Have any of you ever experienced anything like this and if so why do you think it happens? Once again I am a little clueless!
I just signed on to post a similar situation. My cream is a combination of progesterone, bi-estrogen and testosterone. I just started on this cream combo 3 weeks ago, and I am getting Hot Flashes too! I don't get it. Can anyone tell us what is going on here?
(((Linda))) did this happen the first time on a new cream, or does it happen every day?
Adding estrogen, even in cream form, can result in a sudden change in your estrogen levels, and changes in themselves can cause hot flashes. That's why some ladies find, for example, that if they take an estrogen pill daily, even if it's theoretically the *right* dose, it results in hot flashes - as levels increase and then decrease over time until the next dose.
Another factor that I've found with the creams.....
The area you place it can make a big difference. If I apply the bi-est to my inner thighs, it's almost like a rush for about 2 hours afterwards, making me feel a little whoozy. If I put my progesterone anywhere on my upper body, the same thing happens. SOooooo, through process of elimination, I place all 3 on my big butt......seems to even out the rate of absorption, or something.
I am surprised all 3 of your creams are mixed, upon initiation. Even though more expensive, it's easier to tweak dosages when they're separated. Then, once balanced, can be mixed.
It was a lot of work, and took a lot of patience, but I now love my creams.....couldn't make it without 'em!...... Deb